FOURIER METHOD FOR A QUASILINEAR PARABOLIC EQUATION WITH PERIODIC BOUNDARY CONDITION


Ciftci I., Halilov H.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.37, no.2, pp.69-79, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 2
  • Publication Date: 2008
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.69-79

Abstract

A multidimensional mixed problem with Neuman type periodic boundary condition is studied for the quasilinear parabolic equation partial derivative u/partial derivative t - alpha(2) partial derivative(2)u/partial derivative x(2) = f(t, x, u). The existence, uniqueness and also continuity of the weak generalized solution is proved.